메뉴 건너뛰기




Volumn 474, Issue 1-3, 2009, Pages 233-237

Renyi complexities and information planes: Atomic structure in conjugated spaces

Author keywords

[No Author keywords available]

Indexed keywords

ATOMIC SHELLS; ATOMIC STRUCTURES; COMPLEXITY MEASURES; FILLING PATTERNS; PARTICLE DENSITIES;

EID: 65549141128     PISSN: 00092614     EISSN: None     Source Type: Journal    
DOI: 10.1016/j.cplett.2009.04.061     Document Type: Article
Times cited : (40)

References (46)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.